# SDR 9623179977

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Battery
- Location: Cabin Door
- Part time: 36,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN DOOR EVACUATION SLIDE LIGHT BATTERY INOPERATIVE.    REPLACED SLIDE.
